# SDR 05FDEA01069

- Difficulty date: April 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ACM BAY STR 42R HAS AREAS OF CORROSION BETWEEN FRAME 40/41 TO FRAME 44.  REMOVED CORROSION PER A310 SRM 51-74-10.   C/W EA 6-5310-87784 AND A310 SRM 53-15-12.  RESTORED SURFACE PROTECTION PER A310 SRM 51-75-10.
